RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 12, Number 1, Pages 106–114 (Mi tmf2975)  

This article is cited in 1 scientific paper (total in 1 paper)

Absorption of sound by a dielectric crystal in the region of existence of second sound

T. Paszkiewicz


Abstract: An expression is obtained for the coefficient of absorption of sound by a dielectric crystal by means of Zubarev's nonequilibrium statistical operator (density matrix) method. In the region of existence of second sound there is resonant absorption of the energy of the incident wave, which agrees with the results obtained by means of the Boltzmann equation.

Full text: PDF file (865 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 12:1, 692–698

Received: 05.07.1971

Citation: T. Paszkiewicz, “Absorption of sound by a dielectric crystal in the region of existence of second sound”, TMF, 12:1 (1972), 106–114; Theoret. and Math. Phys., 12:1 (1972), 692–698

Citation in format AMSBIB
\Bibitem{Pas72}
\by T.~Paszkiewicz
\paper Absorption of sound by a dielectric crystal in the region of existence of second sound
\jour TMF
\yr 1972
\vol 12
\issue 1
\pages 106--114
\mathnet{http://mi.mathnet.ru/tmf2975}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 1
\pages 692--698
\crossref{https://doi.org/10.1007/BF01030045}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2975
  • http://mi.mathnet.ru/eng/tmf/v12/i1/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Chetverikov, “Asymptotic behavior of the thermal vibrations of a deformed crystal lattice”, Theoret. and Math. Phys., 23:3 (1975), 587–596  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:175
    Full text:75
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020